# SDR AALA961261

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BETWEEN STRINGER AND FUSELAGE SKIN AT STATION 879 STRINGER 43L, FUSELAGE SKIN HAD CRACKS BETWEEN FASTENERS.  STRINGER SPLICED PER SRM 53-10-100 VOL 1.  (M)
